# SDR CHQA201100129

- Difficulty date: March 23, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 27,276 hours, 21,815 cycles
- Engine: Allsn AE3007A
- Engine time: 14,223 hours, 12,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523186001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON AN EXISTING REPAIR OF THE LEFT OMEGA BEAM AT FRAME 20.  MAINTENANCE REPLACED THE EXISTING REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 IAW SRM 53-00-10 WITH NO FURTHER DEFECTS NOTED.
